# SDR DXTA200500793

- Difficulty date: June 20, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 4,444 hours, 2,786 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Ground Wire
- Condition: Faulty
- Location: Resolver Convert
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AROUND FL270, OBSERVED AN AMBER "FLAPS FAIL" CAS MESSAGE.  IT RESET/WENT OUT WHEN PRESSED THE FLAP RESET BUTTON.  THIS HAPPENED 4 TIMES.  ON APPROACH AND LANDING THE FLAPS OPERATED NORMALLY.  FOUND FAULTY GROUND AT G7048-COMMON GROUND FOR RESOLVER CONVERTER, REWORKED GROUND STUD, FLAP SYSTEM OPS CHECK GOOD. IAW CE750 MM CHAP. 27-50-00
